# SDR AALA20100412STL01

- Difficulty date: April 12, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 59,424 hours, 30,774 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 851AK
- Condition: Inoperative
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT ORD-DEN.  CREW REPORTED PITOT STALL HEATER OFF LIGHT ILLUMINATED.  FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUXILIARY PITOT TUBE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
